I have noticed that I have been very tired all the time. I went back on my Lexapro around 2 months ago and I am ALWAYS tired. I usually sleep from 12-9 every night so I know that I am getting plenty of sleep. I will wake up very fatigue and after around 2-3 hours i want to nap. I am not sure if this has something to do with my Lexapro or not. I have been taking it before bed but nothing really seems to help. Does anyone else feel like this? Can this medicine really make you this tired? I dont understand how if I get 8+ hours of sleep I am tired all day, everyday.
Why am I so tired? Lexapro.
Question posted by hmacomber on 18 Nov 2019
Last updated on 2 December 2019
Hello hmacomber, Some people do experience tiredness from Lexapro. If I take Lexapro in the daytime, I’m finished for the day. I’ve always taken mine at bedtime.
I need more info to do my best with your issue please.
You said you began taking it again, why did you stop?
What is your dosage? Are you taking it with any other medications?
One last thought, I’ve read that getting too much sleep can make you as tired as not getting enough sleep. Set the alarm and try arising 1 hour earlier. Also, and this is weird but if I awaken with an alarm, I feel better than when I simply awaken on my own. I don’t know why this is but I do know it helps me!
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.